Sur L'Approximation D'Une Inequation Variationnelle Elliptique de Type Bingham

Translated title of the contribution: Approximation of a Bingham-Type Elliptic, Variational Inequality.

Roland GLOWINSKI*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

The approximation of an elliptic variational inequality involving a nondifferentiable term, and occurring in the flow of some non-Newtonian media in cylindrical pipes is studied by a finite element method of order one.

Translated title of the contributionApproximation of a Bingham-Type Elliptic, Variational Inequality.
Original languageFrench
Pages (from-to)13-30
Number of pages18
JournalRev Fr Autom Inf Rech Oper
Volume10
Issue number12
Publication statusPublished - 1976

Scopus Subject Areas

  • Engineering(all)

Fingerprint

Dive into the research topics of 'Approximation of a Bingham-Type Elliptic, Variational Inequality.'. Together they form a unique fingerprint.

Cite this